# SDR COMA9630080

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Lt Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT AC GENERATOR FAILED IN FLIGHT.  REPAIRED WIRE NR XA510, XA509, XA508 AT WING FLAP INTERCONNECT AREA.  WIRING WAS CHAFED AND BURNED.
